Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 50, NWS Mobile, AL

November 6, 2016

NWS Mobile, AL issued this small craft advisory at Nov 6, 2016, 5:04 AM CST. It took effect at Nov 7, 2016, 6:00 AM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2016, 5:04 AM CST (11:04 UTC)
In effect from
Nov 7, 2016, 6:00 AM CST
Expired
Nov 8, 2016, 9:00 AM CST
In force
27 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

934 
WHUS74 KMOB 061104 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
504 AM CST SUN NOV 6 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA
AND NORTHWEST FLORIDA OUT TO 60 NM BEGINNING LATE TONIGHT CONTINUING
THROUGH TUESDAY MORNING...

.STRONG HIGH PRESSURE OVER THE EASTERN AND NORTH CENTRAL GULF WILL
BEGIN TO INTERACT WITH A TROUGH OF LOW PRESSURE OVER THE WESTERN GULF 
LATE TONIGHT AND CONTINUE THROUGH MIDWEEK. A MODERATE TO STRONG
EASTERLY WIND FLOW IS EXPECTED WITH THIS PATTERN BEGINNING LATE
TONIGHT.

GMZ650-655-670-675-061915-
/O.NEW.KMOB.SC.Y.0050.161107T0600Z-161108T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
504 AM CST SUN NOV 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
TUESDAY. 

* WINDS...EAST AT 18 TO 23 KNOTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
459 
WHUS74 KMOB 061854
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1254 PM CST SUN NOV 6 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM BEGINNING LATE TONIGHT
CONTINUING THROUGH TUESDAY MORNING...

.STRONG HIGH PRESSURE OVER THE EASTERN AND NORTH CENTRAL GULF
WILL BEGIN TO INTERACT WITH A TROUGH OF LOW PRESSURE OVER THE
WESTERN GULF LATE TONIGHT AND CONTINUE THROUGH MIDWEEK. A
MODERATE TO STRONG EASTERLY WIND FLOW IS EXPECTED WITH THIS
PATTERN BEGINNING LATE TONIGHT.

GMZ650-655-670-675-070300-
/O.CON.KMOB.SC.Y.0050.161107T0600Z-161108T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1254 PM CST SUN NOV 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST TUESDAY...

* WINDS...EAST AT 18 TO 23 KNOTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
635 
WHUS74 KMOB 062100
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CST SUN NOV 6 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST TUESDAY FOR THE GULF WATERS OUT 60 NM...INCLUDING
SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND MONDAY AND MONDAY 
NIGHT...

.HIGH PRESSURE OVER THE NORTHEAST GULF INTERACTS WITH DEVELOPING
TROUGH OF LOW PRESSURE OVER THE WESTERN GULF THROUGH MIDWEEK
RESULTING IN A MODERATE TO STRONG EASTERLY FLOW DEVELOPING TONIGHT
AND CONTINUING UNTIL DECREASING TO A MODERATE FLOW TUESDAY NIGHT.

GMZ631-632-070500-
/O.EXB.KMOB.SC.Y.0050.161107T1500Z-161108T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
300 PM CST SUN NOV 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 6 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 6 AM CST
TUESDAY. 

* WINDS...EAST AT 18 TO 23 KNOTS.

* BAYS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-070500-
/O.CON.KMOB.SC.Y.0050.161107T0600Z-161108T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
300 PM CST SUN NOV 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST TUESDAY...

* WINDS...EAST AT 18 TO 23 KNOTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
617 
WHUS74 KMOB 070154
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
754 PM CST SUN NOV 6 2016

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM EARLY MONDAY MORNING
THROUGH TUESDAY MORNING FOR GULF WATERS OUT TO 60 NM AND SOUTHERN
MOBILE BAY AND THE MISSISSIPPI SOUND FROM MID MONDAY MORNING THROUGH
MONDAY NIGHT...

.A STRONG EASTERLY WINDFLOW WILL DEVELOP AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN THE SURFACE HIGH BUILDING INTO THE SOUTHEASTERN
STATES AND LOW PRESSURE DEVELOPING OVER THE WESTERN GULF.

GMZ650-655-670-675-071000-
/O.EXT.KMOB.SC.Y.0050.161107T1200Z-161108T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
754 PM CST SUN NOV 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM MONDAY TO 9 AM
CST TUESDAY...

* WINDS...EAST AT 18 TO 23 KNOTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-071000-
/O.CON.KMOB.SC.Y.0050.161107T1500Z-161108T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
754 PM CST SUN NOV 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO
6 AM CST TUESDAY...

* WINDS...EAST AT 18 TO 23 KNOTS.

* BAYS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
599 
WHUS74 KMOB 070923 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
323 AM CST MON NOV 7 2016

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THROUGH TUESDAY MORNING
FOR THE GULF WATERS OUT TO 60 NM INCLUDING SOUTHERN MOBILE BAY AND
THE MISSISSIPPI SOUND EAST OF PASCAGOULA....

.A STRONG EASTERLY WINDFLOW WILL DEVELOP AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN THE SURFACE HIGH BUILDING INTO THE SOUTHEASTERN
STATES AND LOW PRESSURE DEVELOPING OVER THE WESTERN GULF.

GMZ650-655-670-675-072000-
/O.CON.KMOB.SC.Y.0050.161107T1200Z-161108T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
323 AM CST MON NOV 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WINDS...EAST AT 18 TO 23 KNOTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-072000-
/O.CON.KMOB.SC.Y.0050.161107T1500Z-161108T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
323 AM CST MON NOV 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM CST TUESDAY...

* WINDS...EAST AT 18 TO 23 KNOTS.

* BAYS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
030 
WHUS74 KMOB 072047
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CST MON NOV 7 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY MORNING
FOR THE GULF WATERS OUT TO 60 NM INCLUDING SOUTHERN MOBILE BAY AND
THE MISSISSIPPI SOUND EAST OF PASCAGOULA....

.HIGH PRESSURE OVER THE SOUTHEAST STATES AND A TROUGH OF LOW
PRESSURE OVER THE NORTHWESTERN GULF WILL RESULT IN A MODERATE TO
STRONG EASTERLY FLOW THROUGH TUESDAY NIGHT.

GMZ650-655-670-675-080500-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-161108T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
247 PM CST MON NOV 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WINDS...EAST AT 18 TO 23 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-080500-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-161108T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
247 PM CST MON NOV 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS...EAST AT 18 TO 23 KNOTS.

* BAYS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
192 
WHUS74 KMOB 080428
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1028 PM CST MON NOV 7 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY
MORNING FOR THE GULF WATERS OUT TO 60 NM INCLUDING SOUTHERN
MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA....

.HIGH PRESSURE OVER THE SOUTHEAST STATES AND A TROUGH OF LOW
PRESSURE OVER THE NORTHWESTERN GULF WILL RESULT IN A MODERATE TO
STRONG EASTERLY FLOW THROUGH TUESDAY NIGHT.

GMZ650-655-670-675-081300-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-161108T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1028 PM CST MON NOV 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WINDS...EAST AT 18 TO 23 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-081200-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-161108T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1028 PM CST MON NOV 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS...EAST AT 18 TO 23 KNOTS.

* BAYS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
578 
WHUS74 KMOB 081218
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
618 AM CST TUE NOV 8 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH MID MORNING FOR
THE GULF WATERS...

...SMALL CRAFT ADVISORY FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI
SOUND HAS BEEN ALLLOWED TO EXPIRE...

.WEAK INVERTED TROF WILL MOVE FROM CENTRAL TO EASTERN GULF TODAY
WITH STRONG EASTERLY WINDS BECOMING MORE SOUTHEASTERN AND GRADUALLY
WEAKENING THIS MORNING.

GMZ631-632-081330-
/O.EXP.KMOB.SC.Y.0050.000000T0000Z-161108T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
618 AM CST TUE NOV 8 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

SUSTAINED WINDS HAVE DROPPED BELOW 20 KNOTS...BUT SMALL CRAFT SHOULD
STILL EXERCISE CAUTION TODAY. 

$$

GMZ650-655-670-675-081500-
/O.CON.KMOB.SC.Y.0050.000000T0000Z-161108T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
618 AM CST TUE NOV 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...EAST AT 18 TO 23 KNOTS EARLY THIS MORNING BECOMING 15 TO
  20 KNOTS BY LATE MORNING.

* WAVES/SEAS...5 TO 7 FEET EARLY THIS MORNING BECOMING 4 TO 6 FEET BY
  LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 4:49 AM CST, 15 minutes earlier.

Area forecast discussion, Nov 6, 4:49 AM CST, 15 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
449 AM CST Sun Nov 6 2016

.NEAR TERM /Now Through Sunday night/...A sharp upper ridge
currently stretches from the Great Lakes to the TN/OH river valleys
to the Eastern gulf of Mexico progged to move little through the next
24 hrs. At the sfc a broad surface ridge of high pressure reflects
over much of the eastern conus drifts slightly to the east through
tonight. To the west a well defined short wave trof will move from
the rockies to the central and lower plains states through 12z mon
allowing deeper atmosphere moisture along and east of this system to
shift eastward leading to better rain chances over the lower MS river
valley stretching east over the adjacent gulf waters of MS, AL and
NWFL by early mon...thus leading to scattered rainshowers over the
coastal waters of AL and NWFL by early mon morning. Ahead of this
precip better mid to high clouds will begin to move over much of the
forecast area by late this afternoon continuing through tonight
leading to cooler daytime temps today along with slightly warmer
temps for most areas overnight. With limited instability and forcing
in the mid levels will continue to mention this precip as
rainshowers through 12z mon.

As for temps with better clouds across the region along with a
moderate easterly wind at the sfc daytime highs will range from the
mid to upper 70s for most inland areas and the mid 70s near the
coast. Lows tonight will range from the lower to middle 50s inland
and the upper 50s to lower 60s along the coast. 32/ee

.SHORT TERM /Monday Through Tuesday night/...The upper level ridge
of high pressure will slowly shift eastward over the southeastern
states Monday and Monday night as southwest flow aloft meanwhile
increases over the Mississippi Valley and Central Gulf Coast region
in advance of an upper level trough slowly translating across the
Plains states. Moisture will gradually increase over southeast MS and
portions of southwest AL Monday, where precipitable water values are
forecast to rise to the 1.25" to 1.5" inch range. The NAM, GFS and
ECMWF are all in agreement that enough moisture and weak lift will be
available for the development of isolated to scattered rain showers
generally southwest of a Waynesboro MS to Pensacola FL line Monday.
We will keep a 20-30% chance of rain in the forecast across these
locations, with the highest POPs over southeast MS and coastal
southwest AL where the moisture quality will be more favorable for
development. We certainly do not anticipate heavy rainfall Monday,
and have continued to trend QPF fairly light with amounts generally
0.10" or less. The deeper moisture will generally remain positioned
over southeast MS and along the immediate coast Monday night, where
will carry a low chance of showers through the night. A much drier
airmass with precipitable water values less than 1.0" will hold in
place over interior south central AL, so we will keep the forecast
dry over those locations through Monday night. Highs Monday should
range in the upper 70s to around 80. Lows Monday night are forecast
to range in the 50s over interior areas and 60-65 near the immediate
coast.

The upper level ridge over the southeastern U.S. will flatten Tuesday
as the upper trough over the Plains potentially splits over the Upper
Midwest and across west and southwest TX. Mid level flow should
transition more zonal across much of the Deep South Tuesday and
Tuesday night. The GFS and ECMWF are in general agreement that a
shortwave trough embedded within the zonal flow will translate across
the Central Gulf Coast region Tuesday into Tuesday night. Deep layer
moisture will be highest across southern portions of the forecast
area, where precipitable water values may range between 1.25" and
1.5", so we have opted to increase rain chances to 50-60% over our
southern zones Tuesday and Tuesday night, with POPs tapering to
20-30% farther inland. Instability should be very limited, so
potential for thunder looks quite low and confined mainly near the
immediate coast or offshore. Highs Tuesday should range in the lower
to mid 70s, with lows Tuesday night once again ranging in the 50s
inland, and lower 60s near the immediate coast. /21

.LONG TERM /Wednesday Through Saturday/...Medium range solutions have
come into better agreement with a return to dry weather as we head
into the middle to latter half of the week. We have left a slight
chance of rain in the forecast across most areas Wednesday as there
is still some uncertainty/potential for lingering moisture, but a
much drier airmass should spread into the region late in the week in
the wake of the departing trough axis. Surface high pressure should
build into our forecast area behind a frontal passage late in the
week, resulting in near normal temperatures through Saturday. /21

&&

.MARINE...High pressure over much of the eastern and northern gulf
will interact with a developing surface trof of low pressure over
western gulf through midweek thus leading to a better pressure
gradient along with a moderate to strong easterly flow over much of
the northern gulf through midweek. Easterly winds up to around 20
knots mostly offshore will develop over the marine area by mon and
continue through early wed. As a result a small craft advisory may be
needed by mon continuing through midweek. Seas from 5 to 7 feet will
also be possible. Rain chances also increase with this pattern
beginning early mon morning continuing through midweek. This precip
will be mostly be in the form of heavy rainshowers with embedded
thunderstorms also possible. 32/ee

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      77  57  79  59 /   0  10  30  20
Pensacola   75  61  80  63 /   0  10  20  20
Destin      76  63  80  63 /   0  10  10  20
Evergreen   78  52  82  55 /   0   0  10  10
Waynesboro  76  50  80  57 /   0   0  20  20
Camden      77  51  80  54 /   0   0  10  10
Crestview   77  54  81  56 /   0   0  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.